Communications in Mathematical Physics

$q$-Weyl group and a multiplicative formula for universal $R$-matrices

A. N. Kirillov and N. Reshetikhin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 134, Number 2 (1990), 421-431.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104201738

Mathematical Reviews number (MathSciNet)
MR1081014

Zentralblatt MATH identifier
0723.17014

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 16W30

Citation

Kirillov, A. N.; Reshetikhin, N. $q$-Weyl group and a multiplicative formula for universal $R$-matrices. Comm. Math. Phys. 134 (1990), no. 2, 421--431. https://projecteuclid.org/euclid.cmp/1104201738


Export citation